# SDR AWXA200300301

- Difficulty date: March 13, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,330 hours, 19,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON THE UPPER SURFACE OF FLOORBEAM WHERE THE LT AFT FLIGHT ATTENDANT SEAT MOUNTS, (OUTBOARD FORWARD MOUNT) FR 66, LBL 35. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION OF FLOORBEAM FR 66, LBL 35; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-74-00, PG. 9, STEP 6, SRM 53-00-14, PG. 101, AND SRM 51-72-11, PG. 1 & 2.
